# SDR QXEA2017101200611

- Difficulty date: September 13, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Loose
- Location: Bs 301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FRAME ANGLE AT BS 301 BETWEEN STRINGERS 31 & 33R.   REMOVED THE FRAME ANGLE IAW SRM 51-42-05.  REPAIRED IAW SRM 53-00-00, REPAIR 18, PAGE 203, SECTION 8-9.
